# SDR CALA2024010800052

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 111,625 hours, 23,938 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

AFTER POWER UP ON T/O ROLL-MOMENTARY RT ENG REVERSER LIGHT-RTO COMPLIED WITH DDP DDP COMPLIED WITH DISPATCH DESK: 24 NAME: DS DATE: 04-JAN-24- NOC DESK: 757 NAME: MC DATE: 04-JAN-24- RIGHT REVERSER INOP. CYCLED THRUST REV. 6 TIMES AND COULD NOT DUPLICATE FAULT OPS CK GOOD PER REF. AMM 78-31-00-715-216-R01.
